Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Vaginal Bacterial Infection Medication

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Can a Vaginal bacterial infection lower my T-Cell count?

I currently have HIV and my previous viral load was 1300 with a t-cell count over 651 which was an improvement from my previous blood tests. In a 6 month period my viral load increased to 1600 but my t-cell count dropped to 495. When I took my last...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Those two viral load results are essentially the same number and are within the range of assay variation. although that could be a significant drop in CD4 count, I suspect not, and also that your CD4 percent is about the same with both of those CD4... Read more »

Bacterial Infections

Hi Dr. Frascino:Are upper respiratory bacterial infections an indication that a persons CD4 count... Read more »

persistent vaginal yeast infection

I have a problem! I don't know what it is. I have taken antibiotics for bacterial infection and I... Read more »
Articles
AIDS InfoNet

Opportunistic Infections

...developing world. It is more common and more severe in people with HIV infection. Mycobacterium avium complex (MAC or MAI) is a bacterial infection that can cause recurring fevers, general sick feelings, problems with digestion, and serious... Read more »
AIDS Community Research Initiative of America

Treatment Issues for Women

...cream or suppository, can interact with HIV medications, and sometimes cause side effects. Since yeast infections can resemble bacterial infections sometimes seen in positive women, it's a good idea to see your GYN if you notice any unusual... Read more »
The Well Project

Women and HIV/AIDS

...effects may differ: Rashes: Researchers say that HIV+ womenare more likely than men to experience skin rashes from HIV medications. Liver problems: Women are more likelyto experience liver problems as a medication side effect. In fact,... Read more »
The Well Project

Fungal Infections

...can happen when the immune system is weakened by HIV or when you take antibiotics (which can kill the helpful bacteria). The medications used to fight Candida are anti-fungal drugs called "azoles." Examples are Nizoral (ketoconazole), Diflucan... Read more »
Connect With Others

WONDERING.. Doctors not answering

Posted by Allen, 3 Replies
I'm was wondering if male can also have UTI.. and so I was tested form chlamydia and gonorrhea.. took the pills and still having discharge from penis. What could it be? Read more »

do you really need a 6 month test?

Posted by stupidgirl, 3 Replies
i was tested in august and was negative. i test two more times before that with the same results. it is now nine months from possible exposure and i haven't done the six month test. i heard from this site that if you test neg. at 3 months then you... Read more »

vaginal yeast infections

Posted by Anonymous, 2 Replies
could a woman have yeast infections and never know she has one say if she was hiv pos would she continue to have yeast infections that would never require treatment Read more »

information

Posted by Anonymous, 1 Reply
...opportunistic infections as do adults with the disease. In addition, they also have severe forms of the typically common childhood bacterial infections, such as conjunctivitis (pink eye), ear infections, and tonsillitis. People with AIDS are... Read more »